Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the equation $\chi \alpha = \gamma \chi + \beta$ over an algebraic division ring


Author: R. E. Johnson
Journal: Bull. Amer. Math. Soc. 50 (1944), 202-207
This work is cited by: Bull. Amer. Math. Soc., Volume 50, Number 12 (1944), 902--905
MathSciNet review: 0009947
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1944-08112-3